• bjsimme's Avatar

    bjsimme posted an update

    I have a question I got radaition on a turmor on my tight I ended up with bilsters on my butt cheek and in the bend of my hip/thight. Can anyone tell me what to put on it to heal it it hurts so very badly. So hard to sit I only had 9 hits suppose to go back Tues for 4 more I don't think I can stand it. If anyone has any suggestions would so appreciate it. Hope you all had a nice Thanksgiving.

    1 Comment
    • GregP_WN's Avatar
      GregP_WN

      I had some pretty severe burns due to radiation too. Mine were on my neck, I used some moisturizing lotion on it to soothe.

      I noticed you posted this as a status update. It takes a while to get used to possting the questions on the questions page I know, but if you will repost this on the "questions" tab, you will get a lot of people that have been there.

      Greg P
      3x Survivor
      Team WhatNext
      Community Mgr.

      about 4 years ago
  • bjsimme's Avatar

    bjsimme wrote on flowerfloosey's wall

    I know you are scared being young and at the stage you are. That was me 2 years ago I was 48. I don't have kids or husband but I do have a elderly Mom I am the only one she can depend on. I was scared thought OK don't want to go thru "all the stuff" live what time I have let it be over. But she needed me to fight and go thru "the stuff" also other family and few friends wanted me to fight I have still here God isn't done with me yet. Hang in there people need you there are great Dr out there I can give info about my steps in the fight. Blessings to you and your family They are going thru this too.

  • bjsimme's Avatar

    bjsimme wrote on jzwalker's wall

    What treatment are you doing next. I did 3 rounds of Yevoy then started taking Zelboraf 5 months after the last injection of Yevoy. I am still taking Zelboraf it is keeping most all of my turmors at the size they are very little activity in them. Sorry I never took hydrocort is this for rash/itchy?

    1 Comment
    • jzwalker's Avatar
      jzwalker

      I finished Yervoy the end of January. March 7th I was admitted to the hospital because it caused my pituitary to swell twice its normal size. This affected my thyroid,adrenals,sodium levels and blood sugar. My adrenals still are not producing cortisol so I have to take cortef twice a day to replace my own cortisol . I was BRAF negative so Zelboraf won't help me. I've had 3PET/CTs,2CTs,several Xrays and an MRI of my brain. All of these since last October. Sometimes I've wondered if I should light up. I'm supposed to get a bone scan next month and another blood test, then see the doctor. My tumors have reduced in size and the uptake is less than a year ago.

      over 4 years ago
  • bjsimme's Avatar

    bjsimme started following

    User: jzwalker

  • bjsimme's Avatar
  • bjsimme's Avatar

    bjsimme started following